Previous |  Up |  Next


Title: On the minima of compound quadratic forms (English)
Author: Mahler, Kurt
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 2
Year: 1955
Pages: 180-193
Summary lang: Russian
Category: math
MSC: 10.3X
idZBL: Zbl 0067.02305
idMR: MR0074462
DOI: 10.21136/CMJ.1955.100141
Date available: 2008-06-09T12:45:52Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_05-1955-2_4.pdf 1.824Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo